# SDR SIMA200812106

- Difficulty date: April 23, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 20,174 hours, 19,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Part time: 20,174 hours, 19,850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE BAGGAGE DOOR CUT OUT LOWER SILL WAS FOUND CORRODED.  REMOVED THE DAMAGED SILL AND CLEANED THE AREA.  POSITIONED THE NEW SILL P/N 145-25480-603, NEW ANGLES P/N 145-25681-607 AND 145-25681-007, MARKED AND DRILLED FASTENERS HOLES.  WORK DONE IAW EMBRAER 145 SRM (SRM EMB-145/1142 REV 39) CHAPTERS 51-40-02, 51-21-04, 51-40-06 AND 51-20-03.  AIRCRAFT RETURNED TO SERVICE.
